标题:Control for Multiplicative Noise Systems With Intermittent Noise and Input Delay
作者:Qi, Qingyuan; Qiu, Zhenghong; Liang, Xiao; Tan, Cheng
作者机构:[Qi, Qingyuan] Qingdao Univ, Inst Complex Sci, Coll Automat, Qingdao 266071, Peoples R China.; [Qiu, Zhenghong] Hong Kong Polytech Univ, Dept Appl M 更多
通讯作者:Liang, Xiao
通讯作者地址:Liang, X (corresponding author), Shandong Univ Sci & Technol, Coll Elect Engn & Automat, Qingdao 266590, Peoples R China.
来源:IEEE ACCESS
出版年:2020
卷:8
页码:17713-17721
DOI:10.1109/ACCESS.2020.2967832
关键词:Intermittent noise; input delay; output feedback control; stabilization
摘要:In this paper, we consider the control problem for multiplicative noise system with intermittent noise and input delay. For the finite-horizon case, in virtue of the dynamic programming approach, the optimal output feedback controller is proposed for the first time. For the infinite-horizon case, it is shown that the multiplicative noise system can be stabilized if and only if the given modified Riccati equation has the unique solution.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85081113011&doi=10.1109%2fACCESS.2020.2967832&partnerID=40&md5=add40277ed12517a2031676b1a2fc1ab
TOP